Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, has anyone experienced this?? suddenly, my once virbrant hair has turned dull and droopy, no life at all and it seems a bit thinner to me.  I am trying Evening Primrose and maybe that will help.  Doctors don't seem to know anything about this, at least my GP doesn't.  I was on Levoxyl for several years then changed to Synthroid about 6 mos ago and feel crappy.  Miserable. No bounce in my step.  Weight gain.  I may go to an Endo now, maybe they know more.... I would hope so...it is so frustrating, I really had feeling like such a downer..

Loading...

My mom has thyroid issues that caused her to gain weight even though she exercises. It also made her hair fall out and look dull and colorless, even turning some hairs grey. She had no energy and felt depressed. Once the doctor's figured it was her thyroid, she had to switch medications twice before she found the right kind to help her, but she had to switch again last month because she became immune to the other kind. Just talk to your doctor and let him know what's going on so you can get the proper medicine you need.
Reply

Loading...


My medication was changed to Synthroid, the choice of doctors everywhere, this pharmaceutical company must really kick back money to these doctors because they are always pusshing it, and I gained 30 lbs, which from what I understand is the norm for this Synthroid medication. That was over 40 years ago and I still cannot lose that original 30 lbs and have gained more since. My medication was changed to Levothroid and i was on that for over 35 years until the pharmaceutical company stopped making it last year. That was very upsetting to me because I felt pretty good on that while I was taking it.

Now, my doctor put me on Levoxel and my hair is falling out and I am gaining more weight. My hair looks terrible and all growth of nails and hair has slowed way down. Right now, there is no answer to these problems for me. Recently my doctor tried another new thyroid medication, Triocent. His nurse said it was highly recommended. For me, after three or four days on it I found myself having to remind myself to breath. Seems to have effected my metabolism.
Reply

Loading...